Dear Dentists, I submitted a letter before for free consultation about numbness on the right side of my tongue. I got surgery on July 18th, 2012. Recently, my numbness was getting better, I started to feel things, but not taste. But today, I took some medicine, and drink some water when all of a sudden this heat flared up where the numbness and a sharp pain shot through me between my ear lobe and mid-throat. Not only that but the feeling in my mouth was so bad it was like I ate something really horribly spicy and wouldn't go away. The pain is still there and the spicy feel/taste is lingering. I called the surgical office of the place where I did my surgery, but they wouldn't pick up. Did I do something wrong? Do you know what happened?

Leave Comment

Comments

  • Theresa

    Theresa 26 - July - 2012, at 09:07 AM

  • Okay. :] Thank you, I will do that.

  • Dr.Melissa

    Dr.Melissa 26 - July - 2012, at 00:59 AM

  • Theresa this painkiller is safe and does not cause any side effects.You should visit ur dentist,or a specialist ,ie.,oral surgeon or E.R. and get the clinical checkup done for correct diagnosis and treatment...................for more info refer the link.................http://www.identalhub.com/dental-pain-after-tooth-extraction-890.aspx

  • Theresa

    Theresa 25 - July - 2012, at 16:03 PM

  • I am currently just on painkillers, Vicodin, at the moment. That's it.

  • Dr.Ritz

    Dr.Ritz 25 - July - 2012, at 01:12 AM

  • Can you please tell that which medicine you took as sometimes it can be a reaction to medicine also but what i feel is that you might be having a periodontal problem. Having a radiating pain after almost two weeks of surgey is not normal. So, i would suggest you to plan a visit (emergecy) to the oral surgeon and if s/he is not available then go to E.R. Till that time avoid eating anything too hot or too cold.

    To know more about pain after dental treatment visit the link.....http://www.identalhub.com/dental-pain-after-tooth-extraction-890.aspx

Free Dental Consultation